# SDR ASAA0781723

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053813
- Condition: Corroded
- Location: Bs 389-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CUSP WEB IS CORRODED.  REMOVED CORRODED WEB LOCATED DRILLED AND INSTALLED A REPLACEMENT WEB IAW SRM 51-30-2.
